# SDR UALA2011013100503

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 36,143 hours, 15,330 cycles
- Engine: Iae V2527A5
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Shorted
- Location: Apu C/B
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT GATE WITH LOW FUEL PRESSURE WARNING ON ECAM.  SHORTED WIRE NEAR APU CIRCUIT BREAKER.  DURING REPLACEMENT OF CB AA8, POWER WAS APPLIED TO ACFT & ARCING OCCURRED.  WIRE HAS INSULATION DAMAGE TO SEVERAL AREAS.  DURING WIRE INSPECTION FOUND WIRES DK24-190 AND DK24-196 TO BE DAMAGED BEYOND REPAIR AND IN NEED OF REPLACEMENT.  NO EVIDENCE OF ANY OTHER WIRE DAMAGE.  C/B REPLACED.
